# SDR USAA980459

- Difficulty date: September 30, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N269AU
- Make and model: Boeing 737-2B7
- Aircraft serial: 22881
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Part number: 654581951
- Condition: Cracked
- Location: Bs 230
- Part time: 43,227 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - DURING Q-1 CHECK VISUAL INSPECTION, FOUND A 2.5 INCH CRACK BS 230.5 WL 187 BL 0 RETRACT ACT FITTING SUPPORT WEB NLG.  INSTALLED DOUBLER PER SRM 51-40-2 FIG 1, BOEING 737-200.  (M)
